question-icon

What causes low BP readings on either arms after dialysis?

default
Posted on Fri, 13 Mar 2015
Question: Huband on pd dialysis - he blood pressure today is 94/59 right arm and 70/49 left arm - what should we do?
doctor
Answered by Dr. Lilit Baghdasaryan (30 minutes later)
Brief Answer:
Take some liquids and lie down

Detailed Answer:
Dear Mrs,

After dialysis the amount of blood volume decreases and it results in hypovolemia, which can lead to decreased blood pressure.

I would advise your husband to take some liquids and lie down for some time.

Hope this helps

Wishing your husband a good health

In case of further questions don't hesitate to ask

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes low BP readings on either arms after dialysis?

Brief Answer: Take some liquids and lie down Detailed Answer: Dear Mrs, After dialysis the amount of blood volume decreases and it results in hypovolemia, which can lead to decreased blood pressure. I would advise your husband to take some liquids and lie down for some time. Hope this helps Wishing your husband a good health In case of further questions don't hesitate to ask Regards,